# SDR ASAA0843175

- Difficulty date: June 29, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N797AS
- Make and model: Boeing 737490
- Aircraft serial: 28892
- Aircraft time: 34,479 hours, 18,752 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 654645170A
- Condition: Dented
- Location: Nr 2 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 SPOILER HAS DENT ON UPPER SURFACE ABOUT 9 INCHES FROM O/B END.  PREPARED DAMAGED AREA.  FABRICATED REPAIR DOUBLER AND BONDED IAW B737 400 SRM 51 70 10 REPAIR 2.
